On a construction of Markov processes associated with time dependent Dirichlet spaces.
Forum mathematicum, Tome 4 (1992) no. 6, pp. 395-416
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
positive Radon measure, regular Dirichlet form, Hunt process, symmetric Dirichlet form, capacity method, quasi-continuous modification
@article{FORUM_1992__4_6_141683,
author = {Yoichi Oshima},
title = {On a construction of {Markov} processes associated with time dependent {Dirichlet} spaces.},
journal = {Forum mathematicum},
pages = {395--416},
year = {1992},
volume = {4},
number = {6},
zbl = {0759.60081},
url = {http://geodesic.mathdoc.fr/item/FORUM_1992__4_6_141683/}
}
Yoichi Oshima. On a construction of Markov processes associated with time dependent Dirichlet spaces.. Forum mathematicum, Tome 4 (1992) no. 6, pp. 395-416. http://geodesic.mathdoc.fr/item/FORUM_1992__4_6_141683/